Items where Author is "Tressl, Marcus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Article

Tressl, Marcus (2007) Super real closed rings. Fundamenta Mathematicae, 194 (2). pp. 121-177. ISSN 1730-6329

Tressl, Marcus (2006) Pseudo completions and completions in stages of o-minimal structures. Archive for Mathematical Logic, 45 (8). pp. 983-1009. ISSN 1432-0665

Tressl, Marcus (2005) Model completeness of o-minimal structures expanded by Dedekind cuts. Journal of Symbolic Logic, 70 (1). pp. 29-60. ISSN 0022-4812

Tressl, Marcus (2005) The uniform companion for large differential fields of characteristic 0. Transactions of the American Mathematical Society, 357 (10). pp. 3933-3951. ISSN 1088-6850

MIMS Preprint

Tressl, Marcus (2011) Bounded super real closed rings. [MIMS Preprint]

Tressl, Marcus (2011) Non-axiomatizability of real spectra in L<sub>&infin;&lambda;</sub>. [MIMS Preprint]

Tressl, Marcus (2008) Bounded super real closed rings. [MIMS Preprint]

Schwartz, Niels and Tressl, Marcus (2008) Elementary properties of minimal and maximal points in Zariski spectra. [MIMS Preprint]

Tressl, Marcus (2008) Heirs of box types in polynomially bounded structures. [MIMS Preprint]

This list was generated on Thu Mar 21 01:01:22 2019 GMT.